# SDR C2XA99IA175

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3112
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT WHEN THE EMERGENCY EXIT LIGHT SWITCH WAS MOVED TO THE DISARM POSITION, THE 'DISARM' ANNUNCIATOR WAS INTERMITTENT.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULBS IN THE ANNUNCIATOR, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
